MathSciNet Relay Station
MathSciNet bibliographic data
MR2420518 (2009e:35063) 35J60 (34B16 34B40 35B40)
Cano-Casanova, Santiago; López-Gómez, Julián Existence, uniqueness and blow-up rate of large solutions for a canonical class of one-dimensional problems on the half-line. J. Differential Equations 244 (2008), no. 12, 3180–3203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement